MathSciNet Relay Station
MathSciNet bibliographic data
MR197720 (33 #5883) 30.47
Schiffer, M. A variational method for univalent quasiconformal mappings. Duke Math. J. 33 1966 395–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement